MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8DCFN
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes Dyspnea (1816); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Skin Inflammation/ Irritation (4545); Unspecified Tissue Injury (4559)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: unknown - shiley, unknown shiley trach tube.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
According to the reporter, the size 7 tube was used for a few days.The patient got worse, not only feeling an air flow restriction but now with blood on the tip of the inner cannula with daily changes and suctioning drops of blood.  went back to the ent (ears, nose, and throat) specialist and tried using the size 8 tube to help reduce the restriction in air flow.Looked down with scope and saw the irritation on the trachea from size 7 after using it for about 2 1/2 weeks.After using the size 8 tube for about 1-2 hours, the patient felt hurt again in the trachea and got more blood on the cannula.The old design worked fine until the new design was introduced. .
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient got worse as air flow restriction was felt with blood on the tip of the inner cannula while a size 7 tube was use for a few days, daily changes and suctioning showed drops of blood.An ent (ears, nose, and throat) tried to use a size 8 tube to help reduce the restriction in air flow, an irritation on the trachea was seen after using the size 7 tube for about 2 1/2 weeks.After using the size 8 tube for about 1-2 hours, the patient felt hurt again in the trachea and got more blood on the cannula.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18851709
Report Number2936999-2024-00437
Device Sequence Number15275035
Product Code JOH
UDI-Device Identifier10884522006651
UDI-Public10884522006651
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8DCFN
Device Catalogue Number8DCFN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Other; Life Threatening;
Patient SexUnknown